MathSciNet Relay Station
MathSciNet bibliographic data
MR2284285 (2007j:14103) 14Q99 (68W30)
Bogart, T.; Jensen, A. N.; Speyer, D.; Sturmfels, B.; Thomas, R. R. Computing tropical varieties. J. Symbolic Comput. 42 (2007), no. 1-2, 54–73.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement